# SDR SWAA050510

- Difficulty date: February 21, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 42,153 hours, 41,855 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 65C27093
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND L1 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REPAIRED WIRE PER WDM.
